Advertisement

BIT Numerical Mathematics

, Volume 19, Issue 4, pp 543–545 | Cite as

A note on Padé approximations and generalized hypergeometric functions

  • Arieh Iserles
Scientific Notes

Abstract

A new technique is presented, yielding simple proofs of the derivation of Padé approximations to functions which satisfy certain types of identities, including the binomial and exponential functions.

Keywords

Computational Mathematic Exponential Function Hypergeometric Function Simple Proof Generalize Hypergeometric Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. D. Rainville,Special Functions, Macmillan (1967).Google Scholar
  2. 2.
    L. J. Slater,Generalized Hypergeometric Functions, Cambridge Univ. Press (1966).Google Scholar

Copyright information

© BIT Foundations 1979

Authors and Affiliations

  • Arieh Iserles
    • 1
  1. 1.King's CollegeUniversity of CambridgeCambridgeEngland

Personalised recommendations